# SDR SWIA201023702

- Difficulty date: February 18, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 15,864 hours, 12,927 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR IS DIFFICULT TO OPEN.  (FLT 6175)  LUBRICATED LATCH.
